# SDR FDEA201103171049

- Difficulty date: March 17, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 21,643 hours, 11,758 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005261AH
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPARTMENT FLOOR PANEL 261 AH IS DAMAGED.  FABRICATED NEW FLOOR PANEL 261 AH IAW DWG SRZ 25-005, REV "H".
